# SDR FDKAF06017

- Difficulty date: February 13, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 12,670 hours, 11,857 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ONE FLOOR PATH LIGHTING STRIP IN THE CABIN WAS INOP.  MAINTENANCE FOUND AND RE-SECURED A LOOSE CONNECTOR ON THE STRIP.
